STRONG CONSISTENCY AND ASYMPTOTIC NORMALITY OF /1 ESTIMATES OF THE AUTOREGRESSIVE MOVING‐AVERAGE MODEL
William T. M. Dunsmuir and
Nancy M. Spencer
Journal of Time Series Analysis, 1991, vol. 12, issue 2, 95-104
Abstract:
Abstract. The strong consistency and central limit theorem for least absolute deviation estimates of the parameters in a scalar autoregressive‐moving average model are established under general conditions on the innovations.
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00071.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:2:p:95-104
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().